On the structure of Δ 1 4 -sets of reals

Archive for Mathematical Logic 34 (5):301-312 (1995)

Abstract
Assuming that an inaccessible cardinal exists, we construct a ZFC-model where every Δ 1 4 -set is measurable but there exists a Δ 1 4 -set without the property of Baire. By a result of Shelah, an inaccessible cardinal is necessary for this result
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF01387510
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 42,236
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Internal Cohen Extensions.D. A. Martin & R. M. Solovay - 1970 - Annals of Mathematical Logic 2 (2):143-178.
Δ12-Sets of Reals.Jaime I. Ihoda & Saharon Shelah - 1989 - Annals of Pure and Applied Logic 42 (3):207-223.
Coding the Universe.A. Beller, R. Jensen & P. Welch - 1982 - Cambridge University Press.
1\ Sets of Reals.J. Bagaria & W. H. Woodin - 1997 - Journal of Symbolic Logic 62 (4):1379-1428.
A Very Absolute Pi-1-2 Real Singleton.René David - 1982 - Annals of Mathematical Logic 23 (2-3):101-120.

View all 10 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Exact Equiconsistency Results for Δ 3 1 -Sets of Reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.
▵13-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72 - 80.
$Triangle^1_3$-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72-80.
On the Structure of $\Vec{\Delta_4^1}$ -Sets of Reals.Haim Judah & Otmar Spinas - 1995 - Archive for Mathematical Logic 34 (5):301-312.
Mathias Absoluteness and the Ramsey Property.Lorenz Halbeisen & Haim Judah - 1996 - Journal of Symbolic Logic 61 (1):177-194.
Large Cardinals and Projective Sets.Haim Judah & Otmar Spinas - 1997 - Archive for Mathematical Logic 36 (2):137-155.
Extending Baire Property by Uncountably Many Sets.Paweł Kawa & Janusz Pawlikowski - 2010 - Journal of Symbolic Logic 75 (3):896-904.
Strongly Dominating Sets of Reals.Michal Dečo & Miroslav Repický - 2013 - Archive for Mathematical Logic 52 (7-8):827-846.
Martin's Axiom and $\Delta^2_1$ Well-Ordering of the Reals.Uri Abraham & Saharon Shelah - 1996 - Archive for Mathematical Logic 35 (5-6):287-298.
A Minimal Counterexample to Universal Baireness.Kai Hauser - 1999 - Journal of Symbolic Logic 64 (4):1601-1627.
Amoeba Reals.Haim Judah & Miroslav Repickẏ - 1995 - Journal of Symbolic Logic 60 (4):1168-1185.
Cohen Reals From Small Forcings.Janusz Pawlikowski - 2001 - Journal of Symbolic Logic 66 (1):318-324.

Analytics

Added to PP index
2013-11-23

Total views
8 ( #804,312 of 2,253,840 )

Recent downloads (6 months)
2 ( #782,717 of 2,253,840 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature